# SDR AALA202101299005

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,363 hours, 14,490 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  EXCESSIVE PLAY ELEVATOR HINGE ARM 4 ON RIGHT HAND HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING 4 IAW AMM 55-16-42-400-001-A.
